Contra Costa County
Local Planning and Advisory Council for Early Care and Education

Loading Events
Find Events

Event Views Navigation

Professional Development

Events List Navigation

February 2020

February 8, 2020 @ 8:30 am - 12:30 pm

Presented by Lisa Shaanan, Bay Region 4 CPIN, Special Education Lead, Coach, and Occupational Therapist

Focus is on the strategies for fostering listening, speaking and comprehension skills.

8:00 a.m. check-in, continental breakfast will be provided.

Registration deadline: Friday, January 31, 2020

Questions: Please email The Early Care Education Program Team at eceprograms@cccoe.k12.ca.us

Training host: Contra Costa County Office of Education
4 hours

Registration: https://inclusion_listeningandspeaking_282020.eventbrite.com


February 8, 2020 @ 8:30 am - 4:00 pm

Presented by Quality Matters Professional Development Program

This training, Module 102, Building Resiliency in Early Childhood, focuses on key elements of trauma-informed early childhood settings and types of trauma.

8:30 a.m. check-in.

Registration deadline: Wednesday, February 5, 2020

NOTE: It is First 5 Contra Costa policy that late registrations and walk-ins will NOT be accepted or allowed into the training.

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa

8 hours

 

 

Registration: https://traumainformedpracticesmodule102.eventbrite.com


February 8, 2020 @ 9:00 am - 12:00 pm

Presented by Debbie Supple and Eloisa Mendoza-Hinds

Read and discuss the knowledge, behaviors, and skills in the Alphabetic Word/Print Recognition strand from the California Preschool Learning Foundations, Volume 1. Discuss the connections between the foundations in the English-Language Development domain and the foundations in the Alphabetic Word/Print Recognition strand.Read and use strategies from the California Preschool Curriculum Framework, Volume 1 to plan learning experiences to support the Alphabetic Word/Print Recognition strand.

8:30 a.m. check-in, continental breakfast will be provided.

Registration deadline: Friday, January 31, 2020

Questions: Please email The Early Care Education Program Team at eceprograms@cccoe.k12.ca.us

Training host: Contra Costa County Office of Education
3 hours

Registration: https://alpharecog922.eventbrite.com


February 13, 2020 @ 7:00 pm - 9:00 pm

Presented by Tandem Partners in Learning

Combining interactive classroom read aloud with extension activities, this approach to curriculum planning explores the versatility of books as teaching tools.

6:30 p.m. check-in.

Questions: Call Kimberly Nguyen at 925-265-6454 or email at kimberly.nguyen@cocokids.org

Training host: CocoKids
2 hours

Registration: http://bit.ly/2ywYQUs


February 19, 2020 @ 7:00 am - 9:00 pm

Presented by Kimberly Nguyen, Quality Improvement Facilitator

The focus of this workshop will be SIDS, Shaken Baby Syndrome and Licensing Safe Sleep Regulations.

6:30 p.m. check-in.

Questions: Call Kimberly Nguyen at 925-265-6454 or email at kimberly.nguyen@cocokids.org

Training host: CocoKids
2 hours

Registration: http://bit.ly/2GHie5v


February 22, 2020 @ 9:00 am - 12:00 pm

Presented by Brenda Brown

In this 3-hour hands-on training, learn how to improve the quality of your program using the Learning Genie App, including: Record DRDP observations, Rate RDP measures, Generate digital portfolios & reports, Track DRDP progress, Transfer data to DRDPOnline, Engage and involve parents.

8:30 a.m. check-in, continental breakfast will be provided.

Registration deadline: Friday, February 14, 2020

Questions: Please email The Early Care Education Program Team at eceprograms@cccoe.k12.ca.us

Training host: Contra Costa County Office of Education
3 hours

Registration: https://learninggenie_beginner_22220120.eventbrite.com


February 22, 2020 @ 9:00 am - 12:00 pm

Presented by Foster Bridge Trainers and Coaches

This workshop will cover foundations of Trauma Informed Care Practice. This is a two-part session.

8:30 a.m. check-in.

Questions: Call Kimberly Nguyen at 925-265-6454 or email at kimberly.nguyen@cocokids.org

Training host: CocoKids
3 hours

Registration: http://TBA


February 22, 2020 @ 12:30 pm - 3:30 pm

Presented by Brenda Brown

A 3-hour advanced, more in-depth training with the Learning Genie app.

12:00 p.m. check-in; coffee, tea, water and light snacks will be provided.

Registration deadline: Friday, February 14, 2020

Questions: Please email The Early Care Education Program Team at eceprograms@cccoe.k12.ca.us

Training host: Contra Costa County Office of Education
3 hours

Registration: https://learninggenie_beginner_22220120.eventbrite.com


February 29, 2020 @ 9:00 am

Presented by Julie Kurtz

Positive Guidance – Participants will learn what challenging behavior is and how children use challenging behavior to communicate. Participants will be able to describe the meaning behind a child’s behavior and will walk away with the key strategies to support children in preventing challenging behavior to learn to promote their social and emotional skills.

8:30 a.m. check-in, continental breakfast will be provided.

Registration deadline: Wednesday, February 27

NOTE: It is First 5 Contra Costa policy that late registrations and walk-ins will NOT be accepted or allowed into the training.

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa

7 hours

Registration: https://positive-guidance_02292020.eventbrite.com


March 2020

March 7, 2020 @ 9:00 am - 12:00 pm

Presented by La Wanda Wesley 

Self Care My Way – Participants will leave with a personally customized self-care plan that fits their daily lives both inside and outside the classroom. This will be a fun and spirited workshop where teachers playfully engage and explore self care tips and trick designed just for and by them.

1:00 p.m. check-in.

Registration deadline: Wednesday, March 4
NOTE: It is First 5 Contra Costa policy that late registrations and walk-ins will NOT be accepted or allowed into the training.

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa
3 hours

Registration: https://selfcare_030720.eventbrite.com


+ Export Listed Events